# SDR CALA2016041595273

- Difficulty date: April 11, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 57,919 hours, 23,502 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU WILL NOT TEST OR CONTROL AFT EMER LIGHTS.  REPLACED DEUB RT5 & EPSU 13WL WITH BATTERY, NO HELP.  SLAVED IN KNOWN GOOD EPSU TO 13WL, NO HELP.  RESTORED ALL TO ORIGINAL.  VERIFIED POWER AT 13WL IAW AWM 33-51-03.
